# SDR CALA2009082400471

- Difficulty date: August 18, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 32,512 hours, 5,963 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 148T3180
- Condition: Dented
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON APU TAIL CONE AREA AT STA 1920, 11 O`CLOCK POSITION.  DIMENSIONS ARE .130 INCH DEEP 3 X 2.25 INCH FX STA 1913 TO STA 1920 BETWEEN STR 0-STR 12AL.  SKIN REPAIRED PER SRM 53-00-01 FIG 201, REPAIR 14 AND HFEC NO CRACK FOUND.
